Review: Pseudoephedrine side effects
In this review, we analyze Pseudoephedrine hydrochloride side effects by the time on the drug, gender and age (0-60+) of the people who have side effects while taking Pseudoephedrine hydrochloride. The review is based on 186 people who have side effects while taking Pseudoephedrine hydrochloride from FDA and social media, and is updated regularly.
Stay connected: join a mobile support group for people who have Pseudoephedrine side effects >>>
What is Pseudoephedrine hydrochloride
Pseudoephedrine hydrochloride (latest outcomes from 674 users) has active ingredients of pseudoephedrine hydrochloride. It is often used in nasal congestion.
Other drugs that have the same active ingredients (pseudoephedrine hydrochloride): Novafed, Sudafed 12 Hour, Sudafed 24 Hour, Sudafed.
On Jul, 31, 2014: 186 people who reported to have side effects when taking Pseudoephedrine hydrochloride are studied
Most common side effects over time * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years||not specified |
|Dizziness Aggravated||Irritability||Acne||Edema||Intestinal Spasm||Shoulder Pain||Leg Swelling||Rectal Haemorrhage |
|Death||Anger||Tremor||Paranoia||Shortness Of Breath||Diarrhea||Infusion Site Haemorrhage |
|Dizziness||Heat Intolerance||Sexual Dysfunction||Sleepiness - During The Day||Tinnitus||Anxiety||Haemorrhoids |
|Anxiety||Confusional State||Heart Palpitations||Chronic Depression||Encephalopathy |
|Menstrual Cycle Prolonged||Agitation||Goiter||Sensory Loss||Blood Pressure Increased |
|Caecum Perforation||Sleepiness||Nausea And Vomiting||Rash Follicular||Blood Creatinine Increased |
|Tiredness||Paranoia||Fatigue||Tension Headaches||Mood Swings |
|Headache||Anxiety Aggravated||Nausea||Rash||Insomnia |
|Bleeding Tendency||Hypertension||Anxiety Disorder||Drug Ineffective||Headache |
|Rapid Heart Beat||Disorientation||Feeling Jittery||Normochromic Normocytic Anaemia |
Most common side effects by gender * :
|Dry Mouth||Cardiac Arrest |
|Agitation||Multiple Drug Overdose |
|Fatigue||Body Temperature Increased |
|Vomiting||Dizziness Aggravated |
Most common side effects by age * :
|n/a||Hallucination||Leukocytosis||Hypertension||Fatigue||Respiratory Arrest||Nausea||Haemorrhoids |
|Normochromic Normocytic Anaemia||Tachycardia||Death||Constipation||Heart Rate Increased||Rectal Haemorrhage |
|Proteinuria||Cardiac Arrest||Drug Abuse||Ovarian Cancer Nos||Drug Effect Increased||Infusion Site Haemorrhage |
|Hypoalbuminaemia||Body Temperature Increased||Blood Gases Abnormal||Dry Mouth||Panic Attack||Fatigue |
|Headache||Delirium||Blood Bicarbonate Decreased||Paranoia||Aspartate Aminotransferase Increased||Influenza Like Illness |
|Blood Creatinine Increased||Multiple Drug Overdose||Blood Glucose Increased||Agitation||Blood Uric Acid Increased||Depression Nec |
|Blood Pressure Increased||Nausea||Cardiac Failure Congestive||Skin Lesion Nos||Blood Creatine Increased||Malaise |
|Encephalopathy||Acne||Cold Sweat||Headache Nos||Abdominal Pain Upper||Allergy Aggravated |
|Vomiting||Rash||Cardiomyopathy||Pelvic Mass||Agitation||Alopecia |
|Benign Intracranial Hypertension||Shivering||Arrhythmia||Rigors||Sensory Loss||Sedation |
* Some reports may have incomplete information.
Browse Pseudoephedrine hydrochloride side effects from A to Z:
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Comments from related studies:
From this study (1 week ago):
Coughing is severe often to the point that things go black and there is a ringing in my ears. I have never passed out, though I often think I may. I have allergies and my coughing onset is usually due to aspiration of food drink or sinus drainage. Sometimes It begins with a sharp tickle in my larynx.
From this study (2 months ago):
Had Turp 4.5 yrs ago, have had retrograde ejaculation since procedure.
Bupropion, Take two 200mg in morning and one 200mg in the evening
Use nebulizer 4 or more times per day. Recently changed to clonazepam, had been on alprazolam 1 mg 3 times a day.
From this study (2 months ago):
Have sinus pain in eyes nose and gums. Taking a mix of Claritin ready tab, sudafed and Tylenol but rashes out on right side of face neck and chest with swelling in mouth
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
- Wondering if dexilant is causing my problem
have had my prostate checked by urologist and prostate is slightly enlarged but not enough to cause problems.urinary track ok,bladder ok etc.
drank a liter of water and bladder emptied ok in test.
seem to urinate good after consuming coffee or beer but lately having more whiskey than beer.
when I ...
- Could this drug cause periodontal bone loss, bone loss around teeth
Do you suffer from periodontal bone loss or periodontal disease, or bone loss around teeth after taking this drug? Are your sodium levels low after taking this drug? I am a dentist and keep my teeth plaque free, but have had periodontal bone loss for which, I believe, must be drug related.
- Can i take saphris with sudafed and benadryl
Is it ok to take sudafed and Benadryl cold and flu tablets with saphris bipolar tablets?
More questions for: Pseudoephedrine hydrochloride
You may be interested at these reviews (what is this?):
- Skin burning sensation with delsym
I had been sick for about a week and had been taking Sudafed every 4-6 hours for congestion for the past couple of days. I also take wellbutrin SR daily as an antidepressant. I started taking the suspension formula of Delsym 12 hour release about 24 hours previously (so I had already had two doses ...
- Bad nosebleed (sudafed related?)
I have the rhinitis as a result of rebound syndrome from using nasal sprays for years. I use the Flonase to somewhat alleviate the need for the over-the-counter sprays (first two drugs listed). In spite of that, I rarely, if ever, have nosebleeds. I also rarely, if ever, get colds. However, yesterda ...
More reviews for: Pseudoephedrine hydrochloride
On eHealthMe, Pseudoephedrine Hydrochloride (pseudoephedrine hydrochloride) is often used for nasal congestion. Find out below the conditions Pseudoephedrine Hydrochloride is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.
What is Pseudoephedrine Hydrochloride used for and how effective is it:
Other drugs that are used to treat the same conditions:
Studies of common Pseudoephedrine hydrochloride drug interactions:
Browse Pseudoephedrine hydrochloride drug interactions with drugs from A to Z:
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.